# SDR DL76S960772

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Engine: Ge CF680A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 1305M69P05
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 8062644
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 80 KTS, RT ENG ONLY 88 PERCENT, N1 ACC WAS ALSO SLOW.  REPLACED RT ENG, MEC LEAK CHECKED PERFORMED, ENG RUN PER PFHB AND ALL IND NORMAL.
